# SDR FDEA201304080743

- Difficulty date: April 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,950 hours, 14,187 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THRU FL 260 RECEIVED A LEVEL 2 FUEL QTY/USED CHECK.   FUEL USED ON ALL THREE ENGINES TOTALED WITH FUEL ONBOARD TOTALED 58.8 VICE FOB OF 56.4 AT TAKEOFF.  RAN CHECK  LIST AND DECIDED TO LEAVE ALL THREE ENG RUNNING.  DURING DESCENT FUEL USED ON ENGINE 1 WAS INCREASING RAPIDLY TO MATCH ENG 2 & 3 FUEL USED.  RETURNED AND LANDED WITHOUT INCIDENT.  NO EVIDENCE OF FUEL LEAK AT NR 1 ENGINE UPON ARRIVAL. TROUBLESHOT IAW FIM 28-14.   R & R NR 1 ENGINE FUEL FLOW TRANSMITTER IAW AMM 73-31-02-4-2. FFEU CHECKED OK IAW AMM 73-31-03-7-8.  RAN ENGINE IAW JRH - LEAK CHECKED OK.  CHECKED OK IAW AMM 71-02-03-7-8. OK FOR SVC.
